| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the bronchovideoscope had static in the connection on the screen.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the information provided from the investigation, the reported event was confirmed.The probable cause was most likely attributed to damage to the image sensor unit.However, a definitive root cause cannot be determined.Olympus will continue to monitor field performance for this device.